Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What are effective treatments for venous leak?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2005
Answered : 383 Questions
Question
How do I treat venous leakage? I had surgery to cure my peyronnie’s disease. Prior to surgery my erections were in good condition but my penis had a 70% curve. My urologist what ‘s to place a penile implant. I’m not comfortable about doing that procedure until I explore other options.
Sat, 9 Jun 2018 in Lump
 
 
Answered by Dr. Manjunath Metri 37 minutes later
Brief Answer:
No need for any active intervention

Detailed Answer:
Hi and welcome to HealthcareMagic..
I thank you for posting your query here and I am definitely going to help you out..

I read your question completely and have understood it well enough.

Please note..

1. Placing an implant will be safe in most of the cases..

2. Venous leak is again rarely seen and usually it is self limiting..
There is no need for any active intervention needed.

3. If you have erectile issues, it can be managed medically.

Hope this helps you..
In case you need further assistance, please contact me directly.
Or, you can close the question and rate..

Take care..
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor